# SDR 6CBA2022070622213

- Difficulty date: July 6, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N531AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1531
- Aircraft time: 7,518 hours, 6,749 cycles
- Engine: Pwc PT6A67P
- Engine time: 6,936 hours, 6,256 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Loop
- Part number: 9751210012
- Part serial: 213987
- Condition: Faulty
- Location: Zone 400
- Part time: 7,518 hours, 6,749 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PROBLEM: INBOUND TO KPSM FROM KHPN THE FLIGHT CREW REPORTED, "ENGINE FIRE CAS INFLIGHT. CLEARED BEFORE LANDING. NO ENGINE FLUCTUATIONS OR EVIDENCE OF FIRE."    RESOLUTION: REMOVED AND REPLACED ENGINE FIRE DETECTOR LOOP IAW PILATUS AMM 12-B-26-10-01-00A-920A-A. OPS TEST GOOD.

PN OFF/ON: 975.12.10.012
SN OFF: 213987
SN ON: 218478
